# SDR AALA201903279026

- Difficulty date: March 16, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 61,211 hours, 23,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOOR SUPPORT BETWEEN FRAMES 68 AND 69, +Y1162, AND STRINGER 23L.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11.
